question about antipsychoyics and mood stabilizers

iVillage Member
Registered: 05-28-2012
question about antipsychoyics and mood stabilizers
2
Thu, 08-02-2012 - 12:42pm
The day before yesterday I saw my psychiatrist and asked to be put back on a low dose of abilify. In addition to abilify I am prescribed tegretol, lamictal, lexapro and geodon. Needless to say I haven't been taking my mood stabilizers fot about a month and a half. After some discussion I was persuaded to start taking them. Now I'm taking the tegretol with the ability and I feel super funky. Spaced out, exhausted, dizzy and uncoordinated. Has anyone experienced these effects while taking this cocktail of ability. I'm just wanting some input so I can determine hoe serious this may be. I've gone toxic on depakote and lithium and I do.not want to do that again. Can anyone help? Thanks
iVillage Member
Registered: 05-28-2012
True. I didn't even think of that. It's just so bizarre. Thank you for the suggestion. S
Avatar for sunset5000
Community Leader
Registered: 10-10-2007

Have you tried calling your pharmacy?  I know, when I have questions about mixing medications, I call and tell them I get my medication filled there and would like to ask a question, may I speak to a pharmacist.